Some generalised results on exponential delays
Pratap K.J. Mohapatra
Mathematics and Computers in Simulation (MATCOM), 1976, vol. 18, issue 4, 217-221
Abstract:
Exponential delays are widely used in literatures on system dynamics due primarily to its simplicity of form and to its adequacy to fit our usual degree of knowledge about the actual systems to be represented. An attempt has been made in this paper to arrive at certain useful results through two generalised methods for the analysis o f transient of these delays to changes in their inflow rate.
Date: 1976
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475476900033
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:18:y:1976:i:4:p:217-221
DOI: 10.1016/0378-4754(76)90003-3
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().